Group control for consent rules with consecutive qualifications
Yongjie Yang and
Dinko Dimitrov
Mathematical Social Sciences, 2023, vol. 121, issue C, 1-7
Abstract:
We study group control for consent rules in the setting of group identification restricted to domains of consecutive qualifications. In particular, these domains are equivalent to the (0,1)-matrix corresponding to an input opinion profile being either row circular or column circular. By utilizing two ILPs, we show that these decision problems, being NP-hard in general, become polynomial-time solvable under these restrictions. We also derive combinatorial algorithms for more special cases and for consent rules with one of the consent quotas being equal to one.
Keywords: Group identification; Consent rules; Polynomial-time solvability; Consecutive-ones; Integer linear programming (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489622000890
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:121:y:2023:i:c:p:1-7
DOI: 10.1016/j.mathsocsci.2022.11.003
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().